# SDR SWAA080052

- Difficulty date: January 1, 2008
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 65,364 hours, 48,795 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 656174011
- Part serial: 3000
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT MLG STRUT FWD TRUNNION LINK LUG HAT BUSHINGS CORRODED.  REMOVED AND REPLACED MLG OUTER CYLINDER AND COLLAR PER MT.
